# SDR CA020515006

- Difficulty date: May 10, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF343B1
- Condition: Failed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: O

## Discrepancy

(CAN) A/C 7325 EXPERIENCED UNCOMMANDED IFSD. A/C DIVERTED & LANDED IN FRESNO, CA. 2ND EENT WITH A/C & ENGINE. REFER TO LINK FOR PREVIOUS SER. AFTER 1ST EVENT FUEL CONTROL & FILTERS WERE REPLACED. FUEL CONTROL WENT TO REPAIR CAME BACK AS NFF. ENGINE HAS BEEN OP NORMALLY SINCE. ECTM PARAMATERS DO NOT SHOW ANY DEGRADATION TO ENGINE. UNCOMMANDED IFSD ON APPROACH INTO COLUMBUS, OH. IS 3RD EVENT WITH ENGINE. REF SER. FDR IS BEING REMOVED.
